Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Degeneracy loci of families of Dirac operators


Author: Thomas G. Leness
Journal: Trans. Amer. Math. Soc. 364 (2012), 5995-6008
MSC (2010): Primary 53C07, 57R57, 58J05, 58J20, 58J52
Published electronically: June 12, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizing some results from R. Leung's thesis, we compute, in rational cohomology, the Poincaré dual of the degeneracy locus of the family of Dirac operators parameterized by the moduli space of projectively anti-self-dual $ \operatorname {SO}(3)$ connections on a closed four-manifold. This should be a useful tool in comparing gauge theoretic invariants of smooth four-manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C07, 57R57, 58J05, 58J20, 58J52

Retrieve articles in all journals with MSC (2010): 53C07, 57R57, 58J05, 58J20, 58J52


Additional Information

Thomas G. Leness
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: lenesst@fiu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05679-0
PII: S 0002-9947(2012)05679-0
Received by editor(s): November 23, 2009
Received by editor(s) in revised form: March 4, 2011
Published electronically: June 12, 2012
Additional Notes: The author was supported in part by a Florida International University Faculty Research Grant and by NSF grant DMS #0905786.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.